# SDR KNNA20100040

- Difficulty date: September 30, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 50,667 hours, 30,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ACCOMPLISHMENT OF AD 1993-08-04 NDT REVEALED A CRACKED TIE CLIP AT FS 559, STRINGER 3R.
